# SDR SWAA2014092432263

- Difficulty date: July 29, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skate Angle
- Part number: 6550821
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FWD FLAP TRACK FAIRING OTBD SKATE ANGLE CRACKED AT REAR SPAR.  REPAIRED ANGLE IAW SRM.
